# SDR 9WGA52017110801

- Difficulty date: November 8, 2017
- Submitted: November 9, 2017
- Operation: Air carrier
- Aircraft: N545JN
- Make and model: Doug MD-11F
- Aircraft serial: 48545
- Aircraft time: 82,427 hours, 15,088 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Multiple Fail
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

AT 39,000 FEET, A WARNING ON PNEUMATIC MANIFOLD SYSTEM 3, CLOSED THE BLEED VALVE ON ENGINE 3. AFTER A CABIN RATE ANNUNCIATION, REQUESTED DESCENT TO 31,000 FT, FOLLOWED BY A SECOND RED WARNING ON SYSTEM 1, FOLLOWED BY A RAPID CABIN CLIMB, EVEN THOUGH THE SYSTEM AND PACK 2 WAS OPERATING.
